# SDR SIMA20220914001

- Difficulty date: September 14, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N762DT
- Make and model: Emb EMB110*
- Aircraft serial: 17000298
- Aircraft time: 21,058 hours, 18,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Condition: Broken
- Location: Aft
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERENCY FLASHLIGHT HOLDER/CHARGER BROKEN-C/A-R AND R AFT FA FLASHLIGHT ASSY. IAW EMB 170 MM STANDARD MTX PRACTICES
